EconPapers    
Economics at your fingertips  
 

Existence of entropy solutions for some nonlinear problems in Orlicz spaces

A. Benkirane and J. Bennouna

Abstract and Applied Analysis, 2002, vol. 7, 1-18

Abstract:

We study in the framework of Orlicz Sobolev spaces W 0 1 L M ( Ω ) , the existence of entropic solutions to the nonlinear elliptic problems: − div a ( x,u, ∇ u ) + div Φ ( u ) = f in Ω , for the case where the second member of the equation f ∈ L 1 ( Ω ) , and Φ ∈ ( C 0 ( ℝ ) ) N .

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/321860.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/321860.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:321860

DOI: 10.1155/S1085337502000751

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:321860